A simple canonical form for nonlinear programming problems and its use (2019)
- Autor:
- Autor USP: MASCARENHAS, WALTER FIGUEIREDO - IME
- Unidade: IME
- DOI: 10.1007/s10957-018-1381-7
- Assunto: PROGRAMAÇÃO NÃO LINEAR
- Keywords: Second-order optimality conditions; Linear dependency
- Language: Inglês
- Imprenta:
- Source:
- Título: Journal of Optimization Theory and Applications
- ISSN: 0022-3239
- Volume/Número/Paginação/Ano: v. 181, n. 2, p. 456–469, 2019
- Este periódico é de assinatura
- Este artigo é de acesso aberto
- URL de acesso aberto
- Cor do Acesso Aberto: green
-
ABNT
MASCARENHAS, Walter Figueiredo. A simple canonical form for nonlinear programming problems and its use. Journal of Optimization Theory and Applications, v. 181, n. 2, p. 456–469, 2019Tradução . . Disponível em: https://doi.org/10.1007/s10957-018-1381-7. Acesso em: 06 mar. 2025. -
APA
Mascarenhas, W. F. (2019). A simple canonical form for nonlinear programming problems and its use. Journal of Optimization Theory and Applications, 181( 2), 456–469. doi:10.1007/s10957-018-1381-7 -
NLM
Mascarenhas WF. A simple canonical form for nonlinear programming problems and its use [Internet]. Journal of Optimization Theory and Applications. 2019 ; 181( 2): 456–469.[citado 2025 mar. 06 ] Available from: https://doi.org/10.1007/s10957-018-1381-7 -
Vancouver
Mascarenhas WF. A simple canonical form for nonlinear programming problems and its use [Internet]. Journal of Optimization Theory and Applications. 2019 ; 181( 2): 456–469.[citado 2025 mar. 06 ] Available from: https://doi.org/10.1007/s10957-018-1381-7 - The regular points of simple functions
- On the divergence of line search methods
- Global estimation of hidden Markov model parameters via interval arithmetic
- The divergence of the barycentric Padé interpolants
- Inference for eigenvalues and eigenvectors of Gaussian symmetric matrices
- The effects of rounding errors in the nodes on barycentric interpolation
- The stability of extended Floater-Hormann interpolants
- A Newton’s method for the continuous quadratic knapsack problem
- On the backward stability of the second barycentric formula for interpolation
- Moore: interval arithmetic in C++20
Informações sobre o DOI: 10.1007/s10957-018-1381-7 (Fonte: oaDOI API)
Download do texto completo
Tipo | Nome | Link | |
---|---|---|---|
2904168.pdf |
How to cite
A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas